# SDR EIA2007028

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CORNER VIEW PORT FOUND 3 CRACKS ON DOOR SKIN.  REMOVED EXISTING REPAIR AND CUT OUT DAMAGED PART OF SKIN.  FABRICATE NEW REPAIR DOUBLER AND FILLER, CARRIED OUT HFEC ON CUT EDGES AND ALL FASTENER HOLES.  APPLY CHEM COATING AND PRIMER TO ALL PARTS, SKIN, AND FASTENERS WIT BMS 5-95.
